# SDR SWIA200211105

- Difficulty date: August 1, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 37,861 hours, 46,454 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Leaking
- Location: Lt Wing
- Part time: 5,918 hours, 6,986 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD FLAP ACTUATOR REMOVED DUE TO FUEL CONTAMINATION ON FLAP FROM FUEL LEAK.  REPAIRED LEAK IN FUEL CELL & INSTALLED ACTUATOR IAW 28-10-00 & 27-50-00.
